# SDR FDEA201203090857

- Difficulty date: March 9, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N832845
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL WEB, UPON REMOVAL OF SILL SUPPORT ANGLE FOUND WEB EXFOLIATED.  REMOVED CORROSION, ORIGINAL MAT THICKNESS .071", REMOVED .030", REMAINING .041",   FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, FIG 101, SHT 5.  R & R L2 DOOR SILL WEB IAW SRM 51-40-02,  BS 690-780.  MAJOR REPAIR.
